# SDR MWEA96060

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 2565 · Escape Slide
- Part: Evac Slide
- Part number: 13621225
- Condition: Low Pressure
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT TAIL EVAC SLIDE PRESSURE READS BELOW MINIMUM.  REPLACED TAIL EVACUATION SLIDE ASSY.
